# SDR IXKA9500010

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: L2 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLT NR 52, PBI TO EWR, UNABLE TO PRESSURIZE AIRCRAFT DUE TO AIR LEAK AT L2 DOOR.  SECOND OFFICERS ANNUNCIATOR SHOWED ALL DOOR CLOSED.  DIVERTED TO ATL.  FOUND L2 DOOR NOT FULLY CLOSED.  CHECKED DOOR STOPS AND HINGES, CHECKED OK.  (W)
